# SDR MASA2008102400747

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 14,218 hours, 11,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Row 17
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2709 CLT-DTW - CAPTAIN REPORTS THE OVERHEAD EMERGENCY FLOOD LIGHT AT ROW 17 INOP.  MX REMOVED AND REPLACED LIGHT.
